Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 97, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 11, 2007, 11:41 AM CDT for Barton County, Jasper County, Newton County, Missouri; Cherokee County, Crawford County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2007, 11:41 AM CDT (16:41 UTC)
- Expired
- Jun 11, 2007, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:10 PM CDT | FLOOD | 5 Wnw Columbus, KS | WATER RESCUE UNDERWAY. TWO PEOPLE IN A TRUCK DROVE INTO A FLOODED PORTION OF NW 70TH STREET NEAR CHERRY CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 111644
FFWSGF
KSC021-037-MOC011-097-145-112300-
/X.NEW.KSGF.FF.W.0097.070611T1641Z-070611T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 AM CDT MON JUN 11 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
BARTON COUNTY IN SOUTHWEST MISSOURI...
JASPER COUNTY IN SOUTHWEST MISSOURI...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 600 PM CDT MONDAY.
* AT 1139 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL PRODUCED FLASH FLOODING ACROSS THE WARNED
AREA. THE HARDEST HIT AREA WAS WITHIN THE SPRING RIVER BASIN
OF CHEROKEE...JASPER...AND LAWRENCE COUNTIES. OVER A FOOT OF
RAINFALL HAS BEEN MEASURED WITHIN THIS BASIN NEAR THE COMMUNITY
OF WACO IN THE LAST 24 HOURS. SIGNIFICANT RISES OF SMALL CREEKS
AND RIVERS ARE EXPECTED WITHIN THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING. SOME
LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...ARMA...
CARONA...CARTHAGE...CHEROKEE...COLUMBUS...ENGLEVALE...FRONTENAC...
GALENA...GIRARD...JOPLIN...LAMAR...NEOSHO...PITTSBURG...VERDELLA
AND WEIR.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3676 9456 3702 9459 3703 9503 3767 9503
3767 9469 3764 9463 3763 9445 3763 9409
3729 9410 3716 9407 3675 9409
$$
CRAMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 7:52 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jun 11, 7:52 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE NATIONAL WEATHER SERVICE SPRINGFIELD MO 752 AM CDT MON JUN 11 2007 .DISCUSSION... SOUTHERLY LOW LEVEL JET AROUND 30-35KTS WILL CONTINUE TO TRANSPORT MOIST AIRMASS INTO THE REGION RIGHT INTO AREA OF BROAD UPWARD VERTICAL MOTION ACROSS SE KS AND SW MO. WEAK SHORTWAVE STILL MOVING ACROSS THE TOP OF THE RIDGE OVER THE CENTRAL PLAINS STATES. SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS THE OZARKS INTO EARLY THIS AFTERNOON AS THE LOW LEVEL JET VEERS AND IS ISENTROPICALLY LIFTED IN PLACE. MOISTURE PLUME FROM THE EAST PACIFIC WILL KEEP PUMPING 1.8 TO 2.0 INCH PRECIPITAL WATER VALUES INTO THE REGION AND INTERACT WITH THE ABOVE MENTIONED LLJ AND LIFT. CONVECTION SHOULD SLOWLY SHIFT INTO SOUTHERN MISSOURI LATER THIS MORNING. SIGNIFICANT HEAVY RAINFALL AS NOTED IN RECORD EVENT REPORT FOR YESTERDAY...JOPLIN 3.86...VICHY 2.52...WILL LIKELY CONTINUE TODAY WITH HEAVY RAIN EXPECTED AS THE PRIMARY WEATHER HAZARD. SEVERE WEATHER IS NOT EXPECTED FOR TODAY AS WE REMAIN CLOUD COVERED WHICH WILL LIMIT INSTABILITY AS NOTED BY WRF-NAM WITH 700-1200 MLCAPES AT 18Z. THERE WILL BE SOME UPPER LEVEL DIVERGENCE AND MODERATE LIFT SO SOME STRONG STORMS WILL BE POSSIBLE OVER WESTERN MISSOURI AND SOUTHEAST KANSAS ALONG THE MISSOURI/KANSAS LINE. THE STAGNANT UPPER LEVEL PATTERN WILL CONTINUE THROUGH THE END OF THE WEEK WITH HIGHLY AMPLIFIED RIDGE NOTED ON THE GFS AND ECMWF. BLOCKING TROF ON THE EAST COAST AND OVER THE WESTERN U.S. WILL MODIFY THE FLOW HERE AND THERE BUT NEVER GET THEIR ACTS TOGETHER...LEAVING THE RIDGE IN PLACE. AFTER TUESDAY BEST AXIS OF INSTABILITY SHIFTS TO THE WEST ACROSS WESTERN KANSAS WITH CORFIDI VECTORS NOT INDICATING VERY MUCH MOVEMENT OF CONVECTION. DID NOT MESS WITH THE PERIODS AFTER WEDNESDAY AS PREVIOUS FORECAST LOOKED GOOD. WILL HAVE TO ASSES TEMPERATURES LATER IN THE WEEK AS CLOUDS HANG OUT OVER THE WESTERN CWA. THIS COULD BRING HIGHER TEMPERATURES TO THE EAST WITH COOLER TEMPERATURES IN THE WEST. HATCH && .AVIATION... FOR THE 12Z TAFS...HEAVY RAIN AND THUNDERSTORMS ONGOING WITH CHANCES THROUGH MUCH OF THE TAF PERIOD. A WEAK DISTURBANCE ALOFT...COMBINED WITH A MOIST ATMOSPHERE CONTINUES TO PRODUCE HEAVY RAIN ACROSS SW MO...SE KS AND NE OK. DEVELOPMENT WILL CONTINUE TO THE SW OF BOTH THE JLN AND SGF TERMINALS AND MOVE NORTHEAST THROUGHOUT OF TODAY. DUE TO THIS...INTERMITTENT RAIN AND THUNDERSTORMS ARE EXPECTED INTO THE AFTERNOON HOURS OF MONDAY. A BRIEF BREAK IN THE ACTION MAY OCCUR DURING THE LATE MORNING AND EARLY AFTERNOON HOURS...HOWEVER REDEVELOPMENT IS EXPECTED FROM MID AFTERNOON ONWARD. CIGS AND VIS WILL VARY WILDLY...ESPECIALLY OVER THE NEXT 6 OR SO HOURS. OUTSIDE OF SHRA/TSRA GENERALLY VFR CONDITIONS ARE EXPECTED. WITHIN AREAS OF SHRA/TSRA IFR WILL OCCUR...AS HAS BEEN OBSERVED PREVIOUSLY THIS PAST EVENING. A PERIOD OF MVFR CIGS WILL BE POSSIBLE AS THE RAIN LIGHTENS UP MONDAY...WITH THIS DECK LIFTING TO LOW END VFR BY AFTERNOON. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH TODAY THROUGH NOON TODAY. KS...FLASH FLOOD WATCH FOR SOUTHEAST KANSAS THROUGH NOON TODAY. WFO SGF
Hazardous weather outlook, Jun 11, 6:05 AM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 605 AM CDT MON JUN 11 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 605 AM CDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND FLASH FLOODING. A FEW STRONG OR ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH HAIL TO THE SIZE OF ONE INCH AND WIND GUSTS IN EXCESS OF 60 MPH. AREAS AFFECTED AND TIMING: EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. DISCUSSION: THE LEADING EDGE OF A LOW LEVEL JET ALONG WITH MODERATE UPWARD MOTION WILL MAINTAIN SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH EARLY TODAY IN THE WARM AND MOIST AIRMASS IN PLACE OVER THE MIDWEST. CONVECTION CONTINUES TO DEVELOP OVER KANSAS AND NORTHERN OKLAHOMA AND MOVE OVER SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THE PRIMARY HAZARD DURING THE REMAINDER OF THE MORNING THROUGH EARLY TODAY WILL CONTINUE TO BE TORRENTIAL RAINFALL AND FLASH FLOODING. STORM TOTAL RAINFALL AMOUNTS BETWEEN THREE AND FIVE INCHES OCCUR ACROSS EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. FLASH FLOODING OF LOW LYING AREAS...CREEKS...STREAMS AND LOW WATER CROSSINGS IS EXPECTED. A FEW STRONG STORMS ARE POSSIBLE...WITH WIND GUSTS TO 40 MPH AND HAIL TO THE SIZE OF ONE HALF INCH WILL BE POSSIBLE THIS AFTERNOON MAINLY NEAR THE MISSOURI AND KANSAS STATE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL REMAIN POSSIBLE ON AN AFTERNOON BASIS THROUGH NEXT SATURDAY. A RATHER STAGNANT WEATHER PATTERN WILL CONTINUE THROUGH THE END OF THE WEEK. THIS WILL KEEP THE UNSTABLE AND HUMID AIRMASS ACROSS THE REGION. THUNDERSTORMS WILL BE SCATTERED IN NATURE...AND BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND GUSTY DOWN BURST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Local storm report, Jun 11, 9:14 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
914 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM FLASH FLOOD MONETT 36.92N 93.93W
06/11/2007 BARRY MO DEPT OF HIGHWAYS
NUMEROUS ROADS IN THE NORTHWEST CORNER OF BARRY COUNTY
ARE BEING SHUT DOWN DUE TO FLASH FLOODING.
&&
DCRAMERLocal storm report, Jun 11, 9:20 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD WACO 37.25N 94.60W
06/11/2007 JASPER MO LAW ENFORCEMENT
EIGHT INCHES OF FLOWING WATER WAS REPORTED BETWEEN CAPER
AND LOCUST ROAD NEAR WACO.
0500 AM FLASH FLOOD 7 N COLUMBUS 37.27N 94.84W
06/11/2007 CHEROKEE KS AIRPLANE PILOT
APPROXIMATELY TWO TO THREE FEET OF FLOWING WATER WAS
REPORTED ON K7 HIGHWAY 7 MILES NORTH OF COLUMBUS.
0500 AM FLASH FLOOD 1 N COLUMBUS 37.18N 94.84W
06/11/2007 CHEROKEE KS EMERGENCY MNGR
APPROXIMATELY TWO TO THREE FEET OF FLOWING WATER WAS
REPORTED ON K7 HIGHWAY 1 MILE NORTH OF COLUMBUS.
0530 AM FLASH FLOOD 10 N CRESTLINE 37.32N 94.70W
06/11/2007 CHEROKEE KS EMERGENCY MNGR
HIGHWAY 103...10 MILES NORTH OF CRESTLINE KANSAS IS
CLOSED DUE TO FLOODING.
0645 AM FLASH FLOOD 2 E LOCKWOOD 37.39N 93.92W
06/11/2007 DADE MO LAW ENFORCEMENT
APPROXIMATELY 3 TO 6 INCHES OF FLOWING WATER OVER HIGHWAY
160 EAST OF LOCKWOOD.
0651 AM FLASH FLOOD GIRARD 37.51N 94.84W
06/11/2007 CRAWFORD KS LAW ENFORCEMENT
SIGNIFICANT FLASH FLOODING IN PROGRESS ACROSS THE ENTIRE
COUNTY. ROAD CLOSURES WERE TOO MANY TO COUNT.
0651 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
06/11/2007 JASPER MO LAW ENFORCEMENT
MAJOR FLASH FLOODING IS ONGOING ACROSS A VAST MAJORITY OF
THE COUNTY. ROAD CREWS ARE CURRENTLY CLOSING ROADS.
SPRING RIVER IS ALREADY AT FLOOD STAGE...AND SIGNIFICANT
FLOODING ALONG THE RIVER IS EXPECTED.
0651 AM FLASH FLOOD COLUMBUS 37.17N 94.84W
06/11/2007 CHEROKEE KS EMERGENCY MNGR
EM CURRENTLY RESPONDING TO WATER RESCUE 2W AND 1N OF
COLUMBUS. MAJOR FLASH FLOODING IS ONGOING ACROSS A VAST
MAJORITY OF THE COUNTY. APPROXIMATELY 20 ROAD CLOSURES
HAVE OCCURRED ON MAJOR HIGHWAYS ONLY. RURAL CLOSURES ARE
TOO MANY TO COUNT...AND ONE BRIDGE HAS COLLASPED OVER THE
FLY CREEK APPROXIMATELY TWO MILES SOUTHWEST OF COLUMBUS.
0715 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
06/11/2007 JASPER MO MESONET
RAINFALL AMOUNT OF 4.80 INCHES SINCE 1 AM. RECORDED BY A
DCP.
0715 AM FLASH FLOOD 2 E WACO 37.25N 94.56W
06/11/2007 JASPER MO MESONET
RAINFALL AMOUNT OF 8.82 INCHES SINCE 1 AM. RECORDED BY A
DCP ON THE SPRING RIVER EAST OF WACO.
0720 AM FLASH FLOOD 1 W CARTHAGE 37.18N 94.33W
06/11/2007 JASPER MO AMATEUR RADIO
WATER RESCUE IN PROGRESS ON 170 AND FAIRVIEW ROAD.
0730 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
06/11/2007 JASPER MO EMERGENCY MNGR
A CAR WAS HALFWAY UNDERWATER AT THE JUNCTION OF 171 AND
GUM ROAD IN CARTHAGE.
0741 AM FLASH FLOOD JASPER 37.34N 94.30W
06/11/2007 JASPER MO AMATEUR RADIO
NORTH AND SOUTH BOUND LANES OF HIGHWAY 71 NEAR JASPER ARE
CLOSED DUE TO HIGH WATER.
0745 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
06/11/2007 JASPER MO AMATEUR RADIO
WATER RESCUE IN PROGRESS ON JAYHAWK AND 171 IN CARTHAGE.
0745 AM FLASH FLOOD 2 NW CARTHAGE 37.20N 94.34W
06/11/2007 JASPER MO LAW ENFORCEMENT
WATER RESCUE IN PROGRESS AT HIGHWAY 171 AND JAYHAWK ROAD.
0803 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
06/11/2007 JASPER MO EMERGENCY MNGR
SIX WATER RESCUES IN PROGRESS. WATER IS FLOWING INTO
HOMES IN CARTHAGE. SPRING RIVER IS OUT OF ITS BANKS AND
RISING IN THE NORTHWEST SECTION OF THE COUNTY.
0845 AM FLASH FLOOD LAMAR 37.49N 94.28W
06/11/2007 BARTON MO BROADCAST MEDIA
HIGHWAY 71 IS SHUT DOWN FROM LAMAR TO CARTHAGE. OTHER
SECTIONS ARE SHUT DOWN FROM CARTHAGE TO INTERSTATE 44.
0845 AM FLASH FLOOD PLEASANT HOPE 37.46N 93.27W
06/11/2007 POLK MO EMERGENCY MNGR
FLASH FLOODING IS OCCURRING OVER SEVERAL SECTIONS OF
COUNTY ROADS 535 AND 530...OR BASICALLY LOW AREAS ALONG
THE POMME DE TERRE RIVER.
0912 AM FLASH FLOOD 10 N NEOSHO 37.01N 94.37W
06/11/2007 NEWTON MO DEPT OF HIGHWAYS
SEVERAL ROADS ARE BEING SHUT DOWN DUE TO AREAS OF FLASH
FLOODING.
0914 AM FLASH FLOOD MONETT 36.92N 93.93W
06/11/2007 BARRY MO DEPT OF HIGHWAYS
NUMEROUS ROADS IN THE NORTHWEST CORNER OF BARRY COUNTY
ARE BEING SHUT DOWN DUE TO FLASH FLOODING.
&&
JLTLocal storm report, Jun 11, 9:32 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 AM FLASH FLOOD NIXA 37.04N 93.29W
06/11/2007 CHRISTIAN MO LAW ENFORCEMENT
FLASH FLOODING WAS ONGOING ON CHEYENNE STREET IN NIXA
JUST NORTH OF THE HIGH SCHOOL.
&&
DCRAMERLocal storm report, Jun 11, 9:45 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM FLASH FLOOD 3 S MARCH 37.48N 93.09W
06/11/2007 DALLAS MO DEPT OF HIGHWAYS
A FEW ROADS WERE BEING CLOSED ACROSS SOUTHERN DALLAS
COUNTY.
&&
DCRAMERLocal storm report, Jun 11, 11:19 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
06/11/2007 GREENE MO NWS EMPLOYEE
A FEW LOW LYING AREAS IN SPRINGFIELD EXPERIENCED SOME
MINOR FLASH FLOODING.
&&
DCRAMERLocal storm report, Jun 11, 11:21 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1121 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM HEAVY RAIN WACO 37.25N 94.60W
06/11/2007 M12.98 INCH JASPER MO NWS EMPLOYEE
USGS DCP MEASURED 12.98 INCHES OF RAIN IN THE LAST 24
HOURS. THE CARTHAGE USGS DCP MEASURED 10.11 INCHES IN THE
LAST 24 HOURS.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:43 PM CDT | Flash Flood Warning | SGF | Newton | 8 hr |
| Jun 10, 11:51 PM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 11, 4:01 AM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 8 hr |
| Jun 11, 5:37 AM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 11, 5:54 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 6 hr |
| Jun 11, 8:33 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Howell, McDonald, Oregon and 7 more | 3 hr |
| Jun 11, 8:37 AM CDT | Flash Flood Warning | SGF | Dallas, Polk | 3 hr |
| Jun 10, 8:44 PM CDT | Flash Flood Warning | SGF | Bourbon | 9 hr |
| Jun 10, 8:47 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 73 min |
Nearby
Flash Flood Warnings in Missouri, 2007Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.